# SDR 2008FA0000429

- Difficulty date: June 5, 2008
- Submitted: July 15, 2008
- Operation: General aviation
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 66420003
- Condition: Loose
- Location: Nlg
- Part time: 1,556 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

( REF CWQR200801)  DURING A1-5 PHASE INSPECTION, FOUND EXCESSIVE PLAY INT HE NOSE GEAR FWD AND AFT PLAY CHECK.  AFTER FURTHER INSPECTION , FOUND THE NOSE GEAR FORK LOOSE ON THE PISTON. THEN THE SAFETY BOLT WAS REMOVED THE FORK FELL FROM THE PISTON.  THIS SHOULD BE AN INTERFERENCE FIT.  THIS IS A LOW TIME AC AND APPEARS TO BE A MFG PROBLEM.  FILED SCR NR 363222 WITH MFG. (K)
